# SDR UALA2011061302870

- Difficulty date: June 10, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 41,422 hours, 10,883 cycles
- Engine: Pwa PW4052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 851-868
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TEE FITTING AT STATION 851 TO STA 868, RBL 53.   MAJOR REPAIR. FOUND AREA OUT OF LIMITS PER SRM.  CUT OUT CORRODED SECTION OF TEE FITTING AT BS 851 TO 900 AND FABRICATED PARTS AT FWD AND TEE FITTING.  ALL REPAIR PARTS FABRICATED PER SRM 53-00-51. TREATED AND PRIMED IAW MM. INSTALLED ALL SPLICES AND ANGLES IAW SRM 53-00-51 AND 51-40-02.
